# SDR FDEA201102100529

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 39,610 hours, 21,381 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: A52372042206
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR WEB CRACKED .5" INCH AT DOOR ACTUATOR MOUNT.  FABRICATED DRILLED AND INSTALLED REPAIR DOUBLER IAW EA 6-5230-145552.  ROUTED OUT CRACK.  NDT AREA OF REMOVAL, NO CRACKS FOUND,  REPROTECTED AREA IAW SRM 51-75-10 FWD CARGO DOOR INNER WEB AT ACTUATOR MOUNT.
